# SDR ASOA2013111209397

- Difficulty date: November 1, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 11,803 hours, 7,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXT EMERGENCY OVER WING LIGHT INOPERATIVE.  FOUND WIRE EXTRACTED FROM PIN.  REPAIRED WIRE IAW ESPM 20-16-43.  OPS CHECKED IAW AMM 33-51-15.  OPS CHECKED GOOD.
